# SDR COEA2011111902901

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 30,222 hours, 33,113 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8485020A
- Part serial: 89035
- Condition: Faulted
- Location: De-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK:  IN FLT (7584) FROM RAP TO FSD; ENGINE NR 1 AND ENGINE NR 2 DE-ICE FAULTED, NR 2 PROP ANTI-ICE FAULTED AND AIRFRAME DE-ICE FAULTED.  AIRCRAFT RETURNED TO RAP AND LANDED WITHOUT INCIDENT.  AFTER TROUBLESHOOTING, MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE DUEL DIST DE-ICEING VALVE AND NR 1 DE-ICING CONTROLLER.
